Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Weakness, nightfall, weak erection, urine leakage after urinating. History of masturbation addiction. Treatment?

i started masterbating at the age of 12 and continue it for 6-7 years now i am 20 and i have not masterbated for more than one year but now i am facing problems of weakness,nightfall,no erection and very thin at base of my penis , after urinating drops of urine comes out after some time and also i am very skinny. So kindly tell me what should i do?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear benhill1982, Masturbation with a pace doesn't harm you and your sex in anyway. OK if you stopped it's your choice but now you may not be getting the pleasure you used to have due to stress you developed due to the guilt felling of had did masturbation. as semen production is at its optimum in 20's night falls are due to overflow its normal. don't get discomforted its healthy sing of your youthfulness. eat fresh fruits , healthy diet take protein supplements do exercise and have carefree attitude towards masturbation and night falls. you will better, shed all the anxiety. there is nothing wrong happening to you.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor